# SDR SWIA2019123147526

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE  FUSELAGE ST  FS 513  FRAME HAS EVIDENCE OF CORROSION. (C-CHECK) RO 12/27/2019  REMOVED CORROSION AND ROTOPEENED WORKED AREA ON R/H FRAME AT FS513.  REF:  CRJ200 SRM.  AND BOMBARDIER REO. SEE CONTINUE CARD FOR DETAILS.
